# SDR UHLA2013101300521

- Difficulty date: October 13, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 23,713 hours, 14,627 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT FLAP TRACK SUPPORT 2,3, 4 AT FWD MOST THROUH BOLT NUTS.  R & R FWD MOST THROUGH BOLT NUT, WASHER AND ELASTIC WASHER ON OTBD SIDE OF RT WING FLAP TRACK SUPPORTS.
